# SDR GTIA2021080235904

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 26,760 hours, 10,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R1 DOOR ASSIST REQ SERVICE-SERVICED L1 & R1 DOOR ASSIST IAW AMM 52-10-00.
